Weak Neumann implies Stokes

Geissert, Matthias; Heck, Horst; Hieber, Matthias; Sawada, Okihiro (2012). Weak Neumann implies Stokes Journal für die reine und angewandte Mathematik (Crelles Journal), 2012(669), pp. 75-100. De Gruyter 10.1515/CRELLE.2011.150

[img]
Preview
Text
heck-2012-Weak Neumann implies Stokes-10.1515_crelle.2011.150.pdf - Published Version
Available under License Publisher holds Copyright.

Download (241kB) | Preview

Item Type:

Journal Article (Original Article)

Division/Institute:

School of Engineering and Computer Science > Institut für Optimierung und Datenanalyse IODA

Name:

Geissert, Matthias;
Heck, Horst;
Hieber, Matthias and
Sawada, Okihiro

Subjects:

Q Science > QA Mathematics

ISSN:

0075-4102

Publisher:

De Gruyter

Language:

English

Submitter:

Horst Heck

Date Deposited:

12 Nov 2021 08:42

Last Modified:

12 Nov 2021 08:42

Publisher DOI:

10.1515/CRELLE.2011.150

ARBOR DOI:

10.24451/arbor.15661

URI:

https://arbor.bfh.ch/id/eprint/15661

Actions (login required)

View Item View Item
Provide Feedback